# SDR C2XA05IA128

- Difficulty date: November 6, 2005
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 16,101 hours, 12,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLIGHT 2764, DURING POST FLIGHT INSPECTION THE CREW REPORTED THAT THE NR 6, 7 & 8 AISLE PATH LIGHTING STRIP WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 6 INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
